# SDR ASOA2012083002144

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 559.00+85, RBL 9 HAS CORROSION AROUND FASTENER HOLES.  REMOVED CORRODED FLOOR TRACK AT FS 559.00+85, RBL 9 IAW AMM TASK 53-01-11-000-802.  FABRICATED NEW FLOOR TRACK IAW REO 601R-53-00-478.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
